# SDR UIEA200900013

- Difficulty date: January 23, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 98,475 hours, 20,230 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B019709
- Part serial: 000187
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP, AFT FLAP INBOARD AFT CORNER FROM WBL 502.0 TO 515.0 HAS A GROUND DAMAGED AREA OF 5.5 BY 13.0 INCHES ON COMPOSITE SKIN.  PERMANENT REPAIR ACCOMPLISHED AS PER B747-200 SRM 51-40-09, FIG 5, SHEET 7 AND 8, 250 DEGREES F CURE PER SRM 51-40-12.  ALSO, REFERENCE ATLAS AIR EO NR 4757A476.
